# SDR SWAA2023101711021

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 8,098 hours, 3,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE SAGGING<[01] REPOSITIONED GIRT BAR WEBBING IAW AMM 25-66-00. NO DEFECTS NOTED
